# SDR SWAA2025081188407

- Difficulty date: July 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT SWITCH GUARD ON LAVATORY B AFT GALLEY AREA.   REPLACED EMERGENCY EXIT LIGHT SWITCH GUARD ON LAVATORY B AFT GALLEY AREA I.A.W CMM BAE SYSTEM 33-11-05 REV.16 FIG.2 ITEM (15) PAGE 10028.
